| Model Number |
8655 |
| Medical Device Problem Codes |
Difficult to Flush (1251); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that catheter issue occurred.The opticross imaging catheter was selected for ultrasound examination of the target lesion.During the procedure, resistance was encountered while flushing the catheter, and the physician was unable to eliminate the air.A second device was used but did not succeed in flushing as well.An alternative device was used to complete the procedure with no patient complications reported.